Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Light periods on the pill

I am currently on orthocyclen, and for as long as i can remember my periods have been very light and the last two months they have only lasted 2 days and 3 days. Is this normal? Has anyone else experienced this?

Answer Question
 
emilyellensmom

Asked by emilyellensmom at 1:59 PM on Jan. 20, 2011 in Health

Level 8 (220 Credits)
Answers (4)
  • Yes it is normal. My periods on the pill used to be like that before I had my second child.
    Snewo

    Answer by Snewo at 2:00 PM on Jan. 20, 2011

  • Oh, I miss Ortho TriCyclen for that reason! I was so used to 2-3 days of spotting as the whole period. Now I'm stocking up on super tampons each month. And yes, that's really common.
    SWasson

    Answer by SWasson at 2:20 PM on Jan. 20, 2011

  • Thank you both so much, it makes me feel alot better!!!
    emilyellensmom

    Comment by emilyellensmom (original poster) at 4:05 PM on Jan. 20, 2011

  • Yes, it is noraml and you can even skip periods.
    tyfry7496

    Answer by tyfry7496 at 5:19 PM on Jan. 20, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN